Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Espace métrique")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2035

  • Page / 82

Export

Selection :

  • and

Coexistence of uniquely ergodic subsystems of interval mappingsXIANGDONG YE.Theoretical computer science. 1994, Vol 123, Num 1, pp 167-181, issn 0304-3975Conference Paper

On fixed point theorems in fuzzy metric spacesJIN-XUAN FANG.Fuzzy sets and systems. 1992, Vol 46, Num 1, pp 107-113, issn 0165-0114Article

Discontinuity and fixed pointsPANT, R. P.Journal of mathematical analysis and applications. 1999, Vol 240, Num 1, pp 284-289, issn 0022-247XArticle

Fixed point theorems of upper semicontinuous multivalued mappings with applications in hyperconvex metric spacesXIAN WU; THOMPSON, Bevan; YUAN, George X et al.Journal of mathematical analysis and applications. 2002, Vol 276, Num 1, pp 80-89, issn 0022-247X, 10 p.Article

On the generalized roundness of finite metric spacesWESTON, A.Journal of mathematical analysis and applications. 1995, Vol 192, Num 2, pp 323-334, issn 0022-247XArticle

Dense selectionsBEER, G.Journal of mathematical analysis and applications. 1983, Vol 95, Num 2, pp 416-427, issn 0022-247XArticle

The completion of fuzzy metric spacesKALEVA, O.Journal of mathematical analysis and applications. 1985, Vol 109, Num 1, pp 194-198, issn 0022-247XArticle

A metric space construction for the boundary of space-timeMEYER, D. A.Journal of mathematical physics. 1986, Vol 27, Num 1, pp 124-131, issn 0022-2488Article

The size of isometry groups on metric spacesIHRIG, E.Journal of mathematical analysis and applications. 1983, Vol 96, Num 2, pp 447-453, issn 0022-247XArticle

On computable metric spaces Tietze-Urysohn extension is computableWEIHRAUCH, Klaus.Lecture notes in computer science. 2001, pp 357-368, issn 0302-9743, isbn 3-540-42197-1Conference Paper

Espaces métriques dans la théorie des ensembles flous = Metric spaces in fuzzy set theoryEL KHATIB EL JANNOUN, Souad; PONASSE, Daniel.1986, 134 pThesis

Invariant frame in generalized metric spacesMIRON, R; IZUMI, H.Tensor. 1985, Vol 42, Num 3, pp 272-282, issn 0040-3504Article

Some properties of fuzzy metric spacesGREGORI, V; ROMAGUERA, S.Fuzzy sets and systems. 2000, Vol 115, Num 3, pp 485-489, issn 0165-0114Article

Banach-Mazur computable functions on metric spacesHERTLING, Peter.Lecture notes in computer science. 2001, pp 69-81, issn 0302-9743, isbn 3-540-42197-1Conference Paper

Gaussian random series on metric vector spacesBYCZKOWSKI, T; INGLOT, T.Mathematische Zeitschrift. 1987, Vol 196, Num 1, pp 39-50, issn 0025-5874Article

Realization of the onsager lemma in metric spacesGONCZAREK, R.Reports on mathematical physics. 1986, Vol 23, Num 1, pp 31-40, issn 0034-4877Article

Common fixed point theorems and variational principle in generating spaces of quasi-metric familyJUNG, J. S; CHANG, S. S; CHO, Y. J et al.Fuzzy sets and systems. 1999, Vol 102, Num 2, pp 315-325, issn 0165-0114Article

Minimization theorems for fixed point theorems in fuzzy metric spaces and applicationsJONG SOO JUNG; YEOL JE CHO; JONG KYU KIM et al.Fuzzy sets and systems. 1994, Vol 61, Num 2, pp 199-207, issn 0165-0114Article

Common fixed point theorems in fuzzy metric spacesSHARMA, Sushil.Fuzzy sets and systems. 2002, Vol 127, Num 3, pp 345-352, issn 0165-0114Article

Contraction maps on probabilistic metric spacesTARDIFF, R. M.Journal of mathematical analysis and applications. 1992, Vol 165, Num 2, pp 517-523, issn 0022-247XArticle

Coincidence point theorems in probabilistic and fuzzy metric spacesYICHENG LIU; ZHIXIANG LI.Fuzzy sets and systems. 2007, Vol 158, Num 1, pp 58-70, issn 0165-0114, 13 p.Article

Fixed-point theorems in hyperconvex spaces revisitedBUGAJEWSKI, D.Mathematical and computer modelling. 2000, Vol 32, Num 11-13, pp 1457-1461, issn 0895-7177Article

Convergence of Krasnoselskii-Mann iterations of nonexpansive operatorsREICH, S; ZASLAVSKI, A. J.Mathematical and computer modelling. 2000, Vol 32, Num 11-13, pp 1423-1431, issn 0895-7177Article

Frostman theorem for the packing pressureIKEDA, S; TAMASHIRO, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 12, pp 1445-1448, issn 0764-4442Article

C-uniform distribution on compact metric spacesDRMOTA, M; TICHY, R. F.Journal of mathematical analysis and applications. 1988, Vol 129, Num 1, pp 284-292, issn 0022-247XArticle

  • Page / 82